# SDR SWIA2021072059599

- Difficulty date: July 2, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N163SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000577
- Aircraft time: 13,259 hours, 7,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SEAT TRACK ON RH FLOOR BEAM AT FR 20.     (C-CHECK RO 7/16/2021)     / REMOVED AND REPLACED RH INBD SEAT TRACK FR13-21 PER REF: EMB SRM 51-40-08. OEM PART REPLACEMENT DOES NOT AFFECT THE WEIGHT AND BALLANCE
